MathSciNet Relay Station
MathSciNet bibliographic data
MR2358517 58J42 (35S05 58J40)
Maniccia, L.; Schrohe, E.; Seiler, J. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008), no. 2, 747–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement